# SDR CA141209004

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 95-A55
- Aircraft time: 6,990 hours
- Engine: Cont IO470L
- Propeller: Mcauly 3AF32C75
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION AS PER CAR 571 APPENDIX G FOUND NO OUTPUT POWER OR MODULATION FOR THE 121.5 MHZ FREQUENCY. THE UNIT RETURNED  FOR REPAIR.
